| Catalog Number |
V1840150 |
| Medical Device Problem Codes |
Deflation Problem (1149); Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an angioplasty procedure, after dilation the pta balloon allegedly could not be removed from the body.There was no reported patient injury.
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.However, a photo was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 12/2025) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the physical device was not returned for evaluation.One photo was received and reviewed.The photo shows the vascutrak device placed on a plain surface.Guidewire is loaded in the balloon.No other anomalies noted.Therefore, the investigation remains inconclusive for the reported removal difficulty and deflation problem as no objective evidence was provided for review.A definitive root cause for the alleged removal difficulty and deflation problem could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during an angioplasty procedure in the left superficial femoral artery, it was found that the pta balloon allegedly could not be removed from the body.It was further reported that the pta balloon was withdrawn from the body after an alleged extracorporeal puncture of the balloon with a micro penetrating needle under the contrast medium to relieve the pressure.There was no reported patient injury.